# SDR IPXA2018062523960

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 17,901 hours, 11,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 1009541
- Part serial: 3378
- Condition: Stuck
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN PIN STUCK INSIDE THE EXIT SIGN.  REMOVED AND REPLACED THE EXIT SIGN IAW AMM 33-51-13-0401.
